# SDR 08FDEA01414

- Difficulty date: April 15, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53812189
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COROSION FOUND ON SKIN PANEL, C39-40, P28-29 RT REPAIR PERFORMED IAW DRAWING R538-10690, APPROVED BY RAS 70503475/004/2008 AND EA 6-5315-115270.
